On the decomposition in a series of eigenfunctions for a nonselfconjugate boundary value problem of the solution of a differential equation with a singularity at a zero point
Doklady Akademii Nauk, Tome 165 (1965) no. 2, pp. 261-264
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_2_a2,
author = {M. G. Gasymov},
title = {On the decomposition in a series of eigenfunctions for a nonselfconjugate boundary value problem of the solution of a differential equation with a singularity at a zero point},
journal = {Doklady Akademii Nauk},
pages = {261--264},
year = {1965},
volume = {165},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a2/}
}
TY - JOUR AU - M. G. Gasymov TI - On the decomposition in a series of eigenfunctions for a nonselfconjugate boundary value problem of the solution of a differential equation with a singularity at a zero point JO - Doklady Akademii Nauk PY - 1965 SP - 261 EP - 264 VL - 165 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a2/ LA - ru ID - DAN_1965_165_2_a2 ER -
%0 Journal Article %A M. G. Gasymov %T On the decomposition in a series of eigenfunctions for a nonselfconjugate boundary value problem of the solution of a differential equation with a singularity at a zero point %J Doklady Akademii Nauk %D 1965 %P 261-264 %V 165 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a2/ %G ru %F DAN_1965_165_2_a2
M. G. Gasymov. On the decomposition in a series of eigenfunctions for a nonselfconjugate boundary value problem of the solution of a differential equation with a singularity at a zero point. Doklady Akademii Nauk, Tome 165 (1965) no. 2, pp. 261-264. http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a2/